Mapping spaces and automorphism groups of toric noncommutative spaces

Barnes, Gwendolyn E. and Schenkel, Alexander and Szabo, Richard J. (2017) Mapping spaces and automorphism groups of toric noncommutative spaces. Letters in Mathematical Physics, 107 (9). pp. 1591-1628. ISSN 1573-0530

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (719kB) | Preview


We develop a sheaf theory approach to toric noncommutative geometry which allows us to formalize the concept of mapping spaces between two toric noncommutative spaces. As an application we study the 'internalized' automorphism group of a toric noncommutative space and show that its Lie algebra has an elementary description in terms of braided derivations.

Item Type: Article
Keywords: Noncommutative geometry, Torus actions, Sheaves, Exponential objects, Automorphism groups
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number:
Related URLs:
Depositing User: Eprints, Support
Date Deposited: 03 Apr 2017 08:27
Last Modified: 19 Jan 2018 05:49

Actions (Archive Staff Only)

Edit View Edit View